# SDR SWAA2021062919775

- Difficulty date: February 29, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 61,632 hours, 36,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD CORNER SCUFF PLATE CRACKED / RECEIVED WELD SCUFF-PLATE P/N 143A8331-3 AAR ISSUE TAG # CV3980 P.O # 1669991; CUSTOMER ORDER # 412647.
